# SDR 05FDEA00398

- Difficulty date: March 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON 1 INCH AFT OF RIB 19 I/B SIDE WEB ATTACH POINT HAS A .5 INCH CRACK REF N00647.  REMOVED AND REPLACED WEB AT RIB 19 IAW SRM 51-40-21 & 51-72-10.
